| Model Number |
X SERIES |
| Medical Device Problem Code |
Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/22/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device failed self test for ecg function.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The reported malfunction was observed during review of the device history logs.However, the device was put through extensive testing including internal inspection, bench handling and functional stress testing without duplicating the report.The shield on the ecg board was replaced as a precaution.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.